# SDR AALA201512129006

- Difficulty date: December 11, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 10,233 hours, 4,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3454
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 10,218 hours, 4,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R2 SLIDE INFLATION RESERVOIR LOW.  REPLACED R2 SLIDE INFLATION RESERVOIR IAW AMM 25-62-49-401.
